Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 478081, 7 pages
http://dx.doi.org/10.1155/2014/478081
Research Article

Optimal Control of a Nonlinear Time-Delay System in Batch Fermentation Process

School of Mathematics and Information Science, Shandong Institute of Business and Technology, Yantai 264005, China

Received 24 March 2014; Accepted 30 May 2014; Published 1 July 2014

Academic Editor: Zhan Shu

Copyright © 2014 Yongsheng Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongsheng Yu, “Optimal Control of a Nonlinear Time-Delay System in Batch Fermentation Process,” Mathematical Problems in Engineering, vol. 2014, Article ID 478081, 7 pages, 2014. https://doi.org/10.1155/2014/478081.